Show simple item record

dc.contributor.authorMeir, Ehud
dc.contributor.authorSzymik, Markus
dc.date.accessioned2018-08-24T12:58:05Z
dc.date.available2018-08-24T12:58:05Z
dc.date.issued2015
dc.identifier.citationMeir , E & Szymik , M 2015 , ' Drinfeld Centers for Bicategories ' Documenta Mathematica , vol. 20 , pp. 707-735 .en
dc.identifier.issn1431-0635
dc.identifier.otherPURE: 131369121
dc.identifier.otherPURE UUID: 86f32a66-c6c4-4626-a106-ecec5b66f155
dc.identifier.otherArXiv: 1412.4487
dc.identifier.otherScopus: 84957960058
dc.identifier.urihttp://hdl.handle.net/2164/10966
dc.identifier.urihttps://www.math.uni-bielefeld.de/documenta/vol-20/20.htmlen
dc.descriptionBoth authors were supported by the Danish National Research Foundation through the Centre for Symmetry and Deformation (DNRF92).en
dc.format.extent30en
dc.language.isoeng
dc.relation.ispartofDocumenta Mathematicaen
dc.rightsCopyright © 1996-2017 by Ulf Rehmannen
dc.subjectDrinfeld centersen
dc.subjectbicategoriesen
dc.subjectspectral sequencesen
dc.subjectobstruction theoryen
dc.subjectbandsen
dc.subjectbimodulesen
dc.subjectfusion categoriesen
dc.subjectQA Mathematicsen
dc.subject.lccQAen
dc.titleDrinfeld Centers for Bicategoriesen
dc.typeJournal articleen
dc.contributor.institutionUniversity of Aberdeen, Mathematical Scienceen
dc.description.statusPeer revieweden
dc.description.versionPublisher PDFen


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record